×

Monotone method for first-order functional differential equations. (English) Zbl 1140.34406

Summary: We study periodic boundary value problems relative to a general class of first-order functional differential equations. For this class of problems, we develop the monotone iterative technique. Our formulation is very general, including delay differential equations, functional differential equations with maxima and integro-differential equations, but the case where the operator defining the functional dependence is not necessarily Lipschitzian is also considered.

MSC:

34K10 Boundary value problems for functional-differential equations
34K07 Theoretical approximation of solutions to functional-differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Jiang, D.; Nieto, J. J.; Zuo, W., On monotone method for first and second order periodic boundary value problems and periodic solutions of functional differential equations, J. Math. Anal. Appl., 289, 691-699 (2004) · Zbl 1134.34322
[2] Jiang, D.; Wei, J., Monotone method for first-and second-order periodic boundary value problems and periodic solutions of functional differential equations, Nonlinear Anal., 50, 885-898 (2002) · Zbl 1014.34049
[3] Liz, E.; Nieto, J. J., Periodic boundary value problems for a class of functional differential equations, J. Math. Anal. Appl., 200, 680-686 (1996) · Zbl 0855.34080
[4] Nieto, J. J.; Liz, E.; Franco, D., Periodic boundary value problem for nonlinear first order integro-differential equations, (Integral and Integro-Differential Equations (2000), Gordon and Breach: Gordon and Breach Amsterdam), 237-246 · Zbl 0965.45009
[5] Nieto, J. J.; Rodríguez-López, R., Existence and approximation of solutions for nonlinear functional differential equations with periodic boundary value conditions, Comput. Math. Applic., 40, 4/5, 433-442 (2000) · Zbl 0958.34055
[6] Xu, H. K.; Liz, E., Boundary value problems for functional differential equations, Nonlinear Anal., 41, 971-988 (2000) · Zbl 0972.34054
[7] Miyadera, I., Nonlinear ergodic theorems for semigroups of non-Lipschitzian mappings in Banach spaces, Nonlinear Anal., 50, 1, 27-39 (2002) · Zbl 1010.47038
[8] Rouhani, B. D.; Kim, J. K., Asymptotic behavior for almost-orbits of a reversible semigroup of nonLipschitzian mappings in a metric space, J. Math. Anal. Appl., 276, 1, 422-431 (2002) · Zbl 1052.47054
[9] Rouhani, B. D.; Kim, J. K., Ergodic theorems for almost-orbits of semigroups of non-Lipschitzian mappings in a Hilbert space, J. Nonlinear Convex. Anal., 4, 1, 175-183 (2003) · Zbl 1049.47052
[10] Nieto, J. J.; Rodríguez-López, R., Remarks on periodic boundary value problems for functional differential equations, J. Comput. Appl. Math., 158, 339-353 (2003) · Zbl 1036.65058
[11] Nieto, J. J., Differential inequalities for functional perturbations of first-order ordinary differential equations, Appl. Math. Lett., 15, 2, 173-179 (2002) · Zbl 1014.34060
[12] Henderson, D.; Segur, H.; Smolka, L. B.; Wadati, M., The motion of a falling liquid filament, Phys. Fluids, 12, 550-565 (2000) · Zbl 1149.76405
[13] Ladde, G. S.; Lakshmikantham, V.; Vatsala, A. S., Monotone Iterative Techniques for Nonlinear Differential Equations (1985), Pitman: Pitman Boston, MA · Zbl 0658.35003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.